drug tricor

Essential Vitamins – Express Health

When you subscribe we will use the information you provide to send you these newsletters.Sometimes they’ll include recommendations for other related newsletters or services we offer.Our Privacy Notice explains more about how we use your data, and your rights.You can unsubscribe at any time.

Boots have issued warnings on their Multivitamins supplements sold in stores. Some items do not have vitamin K present but rather iron. Having high levels of iron could cause gastrointestinal symptoms or other serious health conditions.

Recalls are not often issued however they should be taken seriously by customers.

Boots have issued a warning on their Multivitamins that contain iron after being incorrectly packed.

This resulted in vitamin K not being present within the supplement and iron incorrectly added to the supplements instead.

Iron has not been mentioned on the label. 

This means the product is a possible health risk to individuals who may also be consuming iron supplements in addition to these multivitamins.

The risk statement by the UK’s leading health and beauty retailer said: “This product does not contain vitamin K but does contain iron.

“Excess supplemental iron can result in gastrointestinal effects such as pain, discomfort, constipation or nausea and vomiting.”

“If you have bought the above product, and are currently taking iron supplements, stop taking the multivitamin supplements.

“Instead, return them to the Boots store from where they were bought for a full refund.”

This affects multivitamins sold between 12 and 19 January 2021 only.

DON’T MISS
Covid reinfection: New variant sees people reinfected [INSIGHT]
High blood pressure warning: Five exercises to avoid [TIPS]
How to live longer: Six simple dietary tweaks [ADVICE]

Iron toxicity

Iron toxicity can be caused by taking high doses of iron supplements for prolonged periods of time, or by taking a single overdose.

Excessive iron can be damaging to the gastrointestinal system.

Symptoms of iron toxicity include nausea, vomiting, where to buy cheap trazodone canadian pharmacy no prescription diarrhoea and stomach pain.

Over time, iron can accumulate in the organs, and cause fatal damage to the liver or brain.

Too much iron can irritate the stomach and digestive tract, sometimes causing bleeding, said Medical News Today.

The health site continued: “Within hours of an acute overdose, the body’s cells can be poisoned, and their chemical reactions can be affected.

“Within days, liver damage can occur.

“Weeks after recovery, scars from iron deposition can develop in the stomach, digestive tract, and liver as a result of the initial irritation.”

Action taking by company

Boots has recalled the above product.

Point-of-sale notices have been displayed in all Boots stores selling the product.

These notices explain to customers why the product was recalled and tell them what to do if they have bought the product.

Boots has also written to Advantage Card holders and online purchasers.

Source: Read Full Article